# SDR DALA1017893101

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 30,857 hours, 15,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND L/R OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED EPSU AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
